# SDR A6WA201040057

- Difficulty date: December 22, 2009
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 23,128 hours, 22,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3190226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME CRACKED BY ROLL MECHANISM AFT OF FWD DOOR EDGE.  COMPLIED WITH REO 601R-52-11-1742.
